Addiction Survivors

Notices

Reply
Unread 05-19-2008, 05:11 AM   #1
cypheridge
Junior Member
 
Posts: 8
Default Can't stop throwing up

Hi,

I started taking Bupe on Monday the 12th. Started with 4 mg. Puked several times that day. Tuesday increased to 8 mg. Puked everything I put in me and has been the same everyday since. I can't keep anything down, not even water. It's been 7 days now and it's not getting any better. I'm up to 16 mg. but I've been taking it in 2 mg. doses and puke after every dose. Has anyone else experienced this. I was on it before for a year and never got sick, not once, so I don't understand what's going on but I can't take much more. I've lost 5 lbs. in a week. I will see the doctor at the clinic tomorrow. Does anyone have any advice? Help me, please!

Julie
cypheridge is offline   Reply With Quote
Unread 05-19-2008, 05:18 AM   #2
CK1976
Guest
 
Posts: n/a
Default

Hi julie,
How much of what were you taking prior to sub? Also check your pupils in normal light right now, are they big, pinned, or normal?
chris
  Reply With Quote
Unread 05-19-2008, 05:20 AM   #3
flier1
Senior Member
 
flier1's Avatar
 
Posts: 2,418
Default

Some people have had this and had to switch to Subtex maybe you should see if your Dr may try that.

Best of luck and sorry your having such a hard time

God Bless Helen
flier1 is offline   Reply With Quote
Unread 05-19-2008, 05:29 AM   #4
CK1976
Guest
 
Posts: n/a
Default

I'm going to bed, if you answer my questions I may be able to help.
chris
  Reply With Quote
Unread 05-19-2008, 05:32 AM   #5
cypheridge
Junior Member
 
Posts: 8
Default

I was taking ultram, around 25 a day. I'm not having any withdrawal, just puking and sweating horribly.
cypheridge is offline   Reply With Quote
Unread 05-19-2008, 05:33 AM   #6
cypheridge
Junior Member
 
Posts: 8
Default

My pupils look small.
cypheridge is offline   Reply With Quote
Unread 05-19-2008, 05:37 AM   #7
CK1976
Guest
 
Posts: n/a
Default

I think you are taking too much sub. for that size habit 2-4mgs might be enough. What I would do is not take anymore until you start to feel withdrawal (might be 3 days or more)then just take enough sub to stop the withdrawal. Too much sub will cause your symptoms. Hope that helps,
chris
  Reply With Quote
Unread 05-19-2008, 05:39 AM   #8
cypheridge
Junior Member
 
Posts: 8
Default

Thanks Chris. My friend thought I might be taking too much also. Just the thought of taking anymore is making me sick. I'll let you know what the doctor says.
cypheridge is offline   Reply With Quote
Unread 05-19-2008, 05:42 AM   #9
CK1976
Guest
 
Posts: n/a
Default

When you first started taking it do you remember what dose stopped the withdrawal? If you started with 2mgs every hour until the withdrawal was gone 2mgs over that dose should be the daily dose. there aren't too many things that will cause puking (that concern bupe ) so I'll be that is it. Good luck!!
chris
  Reply With Quote
Unread 05-19-2008, 07:06 AM   #10
stfnme
Junior Member
 
Posts: 10
Default

That is terrible I hope you find out why it is making you so sick. As Chris and you discussed,I agree you are taking to high of a dose. Good luck at the clinic. Report back on what you are told. Stfnme
stfnme is offline   Reply With Quote
Unread 05-19-2008, 11:48 AM   #11
Suture
Senior Member
 
Posts: 1,626
Default

Julie,
Based on what you've said my guess would be that your doctor will likely reduce your dose and probably ask you not to take anymore until you begin to feel withdrawal in an effort to try and reestablish your correct dose.
S
Suture is offline   Reply With Quote
Unread 05-19-2008, 12:04 PM   #12
spoint1
Way Cool Member
 
Posts: 358
Default

Julie: how to rehydrate following severe vomiting: Give your tummy a 1 hour rest, and then start out by swallowing TINY amounts of clear liquids. An ounce or less of water every 5-10 minutes. When we're dehydrated the natural thought is to drink a big glass of whatever, but big glasses won't stay down. Small frequent sips are the trick. You can use Gatorade mixed half & half with water, alternating with chicken broth - the kind in the cans, not the powedered stuff. That combo gives you the correct amounts of sugars and salts. If you use juice be careful to also dilute it, as too much sugar in your gut will draw fluid from the cells into the gut - exactly what you don't want.
If after 1-2 hours you are keeping the sips down you can slowly increase the amount of fluids at a time.
Don't worry about foods, most of us could tolerate a long time without food. Just make sure you're getting the liquids you need.
Good luck - and I agree, you're taking too much Suboxone.
spoint1 is offline   Reply With Quote
Unread 05-19-2008, 10:49 PM   #13
cypheridge
Junior Member
 
Posts: 8
Default

Thank you everyone for your replies and advice. I went to the doctor today and found out that I have a Pyloric H bacterial stomach infection, so it turns out it had nothing to do with the suboxone. It just happened to start the same time I started the sub. He put me on prevacid and two different antibiotics and phenergan for the vomiting. For the first time in 7 days I stopped throwing up. I'm sure the suboxone wasn't helping and I did reduce my dose to 2 mg twice a day. I'm thankful for this forum. God bless everyone going through this horrible addiction. I wish you all good health.

Julie
cypheridge is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 07:50 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
© 2014 Addiction Survivors